# SDR CA020201005

- Difficulty date: January 22, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17180003
- Condition: Failed
- Location: Cockpit
- Part time: 12,078 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, D
- Precautionary procedure: B

## Discrepancy

(CAN)  IN CRUISE AT FL240, PILOTS SIDE WINDOW OUTER PANE SHATTERED, DESCENT COMMENCED IMMEDIATELY. THE DEPARTING OUTER PLY OF THE CAPTAIN'S SIDE WINDOW IMPACTED THE LT PROP,  NR 2 BLADE. ALSO THE INBOARD DEICE BOOT, INTAKE BOOT HAVE SMALL CUTS. PILOTS SIDE WINDOW AND LT PROP NR 2 BLADE REPLACED.
